# SDR 97ZZZM135

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND A CRACK IN THE FORWARD PIT FRAME AT FS 408 AND LONGERON 30.  (M)
